EconPapers    
Economics at your fingertips  
 

Optimality criteria for bilevel programming problems using the radial subdifferential

D. Fanghänel ()
Additional contact information
D. Fanghänel: Technical University Bergakademie Freiberg

A chapter in Optimization with Multivalued Mappings, 2006, pp 73-95 from Springer

Abstract: Summary The discrete bilevel programming problems considered in this paper have discrete parametric lower level problems with linear constraints and a strongly convex objective function. Using both the optimistic and the pessimistic approach this problem is reduced to the minimization of auxiliary nondifferentiable and generally discontinuous functions. To develop necessary and sufficient optimality conditions for the bilevel problem the radial-directional derivative and the radial subdifferential of these auxiliary functions are used.

Keywords: Bilevel programming; necessary and sufficient optimality conditions; discrete parametric optimization; minimization of discontinuous functions; radial-directional derivative (search for similar items in EconPapers)
Date: 2006
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-0-387-34221-4_4

Ordering information: This item can be ordered from
http://www.springer.com/9780387342214

DOI: 10.1007/0-387-34221-4_4

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-0-387-34221-4_4